# SDR YADA2023010327001

- Difficulty date: December 27, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 37,621 hours, 39,671 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 1015241421
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: C
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - FLIGHT CONTROLS, ELEVATOR FEEL LIGHT DURING PREFLIGHT CHECK.  MAINTENANCE DISCOVERED ELEVATOR  WEIGHT BROKEN OFF FROM ELEVATOR BELLCRANK ASSEMBLY.  AIRCRAFT HAD BEEN SUBJECTED TO STRONG GROUND WIND VERY RECENTLY.  FAILED BELLCRANK TO BE RETURNED TO MFG FOR TESTING.
